Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 873-880, 2011

Order bounded orthosymmetric bilinear operator

Elmiloud Chil

E. Chil, Institut préparatoire aux études d'ingenieurs de Tunis, 2 Rue Jawaher Lel Nehrou 1008, Montfleury, Tunisia, e-mail:

Abstract: It is proved by an order theoretical and purely algebraic method that any order bounded orthosymmetric bilinear operator $b E\times E\rightarrow F$ where $E$ and $F$ are Archimedean vector lattices is symmetric. This leads to a new and short proof of the commutativity of Archimedean almost $f$-algebras.

Keywords: vector lattice, positive bilinear operator, orthosymmetric bilinear operator, lattice bimorphism

Classification (MSC 2010): 06F25, 46A40, 47A65

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]